Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Inhaled bleach fumes, feeling shaky and having acid reflux. Should I consult doctor?

I was cleaning the bathroom around4 hours ago and I was using bleach. While cleaning I forgot to mix it with water and inhaled a huge breathe of bleach fumes. And now I feel shakey and like I have the acid reflex. And whenever I drink something I feel like this small burn . I have tried fresh air and water but nothing seems to be working. Should I go to the ER and get some help?
Asked On : Fri, 28 Dec 2012
Answers:  1 Views:  263
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi sierratownsendflynn,
I have read your question,
As they say Prevention is Better Than cure , i think you should definitely consult an physician immediately. Alternatively i think it is just an acidity problem , you can try taking some antacids . and think you should feel better.But make sure you consult a family physician nearby for better guidance.

I Hope you get well soon.
Answered: Fri, 28 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor